Hokkaido Mathematical Journal

No.2

DING Yong, XUE Qingying,
Endpoint estimates for commutators of a class of Littlewood-Paley operators
Hokkaido Mathematical Journal, 36 (2007) pp.245-282
BI\'S Andrzej, NAKAYAMA Hiromichi, WALCZAK Pawe\l,
Modeling minimal foliated spaces with positive entropy
Hokkaido Mathematical Journal, 36 (2007) pp.283-310
SNOUSSI Seifeddine, TAYACHI Slim,
Large time behavior of solutions for parabolic equations with nonlinear gradient terms
Hokkaido Mathematical Journal, 36 (2007) pp.311-344
KIMIZUKA Maro, SASAKI Ryuji,
Involutions of the Mathieu group $M_{24}$
Hokkaido Mathematical Journal, 36 (2007) pp.345-351
MAEDA Sadahiro, ADACHI Toshiaki, KIM Young Ho,
Geodesic spheres in a nonflat complex space form and their integral curves of characteristic vector fields
Hokkaido Mathematical Journal, 36 (2007) pp.353-363
OKUYAMA Takashi,
Purifiability in pure subgroups
Hokkaido Mathematical Journal, 36 (2007) pp.365-381
AZZOUZ J. E., IBRAHIM S.,
On the local solvability for a quasilinear cubic wave equation
Hokkaido Mathematical Journal, 36 (2007) pp.383-416
IZUKI Mitsuo,
The Haar wavelets and the Haar scaling function in weighted $L^p$ spaces with $A_p^{\dy ,m}$ weights
Hokkaido Mathematical Journal, 36 (2007) pp.417-444
MIYAJI Tomoyuki, OHNISHI Isamu,
Mathematical analysis to an adaptive network of the Plasmodium system
Hokkaido Mathematical Journal, 36 (2007) pp.445-465